American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[2] Xavier Roulleau. The Fano surface of the Fermat cubic threefold, the del Pezzo surface of degree $5$ and a ball quotient. Proc. Amer. Math. Soc. 139 (2011) 3405-3412. MR 2813372.
Abstract, references, and article information   
View Article: PDF

[3] Matthew Stover. Volumes of Picard modular surfaces. Proc. Amer. Math. Soc. 139 (2011) 3045-3056. MR 2811261.
Abstract, references, and article information   
View Article: PDF

[4] Elisha Falbel, Gábor Francsics, Peter D. Lax and John R. Parker. Generators of a Picard modular group in two complex dimensions. Proc. Amer. Math. Soc. 139 (2011) 2439-2447. MR 2784810.
Abstract, references, and article information   
View Article: PDF

[5] Mikhail Belolipetsky. On fields of definition of arithmetic Kleinian reflection groups. Proc. Amer. Math. Soc. 137 (2009) 1035-1038. MR 2457444.
Abstract, references, and article information   
View Article: PDF

[6] Kathleen L. Petersen. Counting cusps of subgroups of $\mathrm {PSL}_2(\mathcal {O}_K)$. Proc. Amer. Math. Soc. 136 (2008) 2387-2393. MR 2390505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yasuhiro Yabuki. Nayatani's metric and conformal transformations of a Kleinian manifold. Proc. Amer. Math. Soc. 136 (2008) 301-310. MR 2350417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Enrico Leuzinger. Critical exponents of discrete groups and $L^2$--spectrum. Proc. Amer. Math. Soc. 132 (2004) 919-927. MR 2019974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Koji Fujiwara. On a theorem by Farb and Masur. Proc. Amer. Math. Soc. 128 (2000) 3463-3464. MR 1690987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Rapinchuk. On the finite dimensional unitary representations of Kazhdan groups. Proc. Amer. Math. Soc. 127 (1999) 1557-1562. MR 1476387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sultan Catto, Jonathan Huntley, Jay Jorgenson and David Tepper. On an analogue of Selberg's eigenvalue conjecture for $\text{SL}_3(\mathbf{Z})$. Proc. Amer. Math. Soc. 126 (1998) 3455-3459. MR 1600116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christoph Hummel. Rank one lattices whose parabolic isometries have no rotational part. Proc. Amer. Math. Soc. 126 (1998) 2453-2458. MR 1443390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. B. Bekka. On uniqueness of invariant means. Proc. Amer. Math. Soc. 126 (1998) 507-514. MR 1415573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dave Witte. Superrigid subgroups of solvable Lie groups. Proc. Amer. Math. Soc. 125 (1997) 3433-3438. MR 1423339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Grant F. Armstrong, Grant Cairns and Barry Jessup. Explicit Betti numbers for a family of nilpotent Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 381-385. MR 1353371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Min Ho Lee. Twisted torus bundles over arithmetic varieties . Proc. Amer. Math. Soc. 123 (1995) 2251-2259. MR 1307544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dave Witte. Arithmetic groups of higher ${\bf Q}$-rank cannot act on $1$-manifolds . Proc. Amer. Math. Soc. 122 (1994) 333-340. MR 1198459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F. Destrempes and A. Pianzola. On a counting formula of Djokovi\'c for elements of finite order in compact Lie groups . Proc. Amer. Math. Soc. 121 (1994) 943-950. MR 1185259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carolyn Pfeffer. Primary summand functions on three-dimensional compact solvmanifolds . Proc. Amer. Math. Soc. 116 (1992) 213-217. MR 1112499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mark Pollicott. Kleinian groups, Laplacian on forms and currents at infinity . Proc. Amer. Math. Soc. 110 (1990) 269-279. MR 1012936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Guofang Wei. On the fundamental groups of manifolds with almost-nonnegative Ricci curvature . Proc. Amer. Math. Soc. 110 (1990) 197-199. MR 1021214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chal Benson and Carolyn S. Gordon. K\"ahler structures on compact solvmanifolds . Proc. Amer. Math. Soc. 108 (1990) 971-980. MR 993739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. I. Wallace. Terms in the Selberg trace formula for ${\rm SL}(3,{\bf Z})\backslash {\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ associated to Eisenstein series coming from a maximal parabolic subgroup . Proc. Amer. Math. Soc. 106 (1989) 875-883. MR 963577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ted Chinburg. A small arithmetic hyperbolic three-manifold . Proc. Amer. Math. Soc. 100 (1987) 140-144. MR 883417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] F. E. A. Johnson. Fibrations of locally symmetric spaces and the failure of the Jordan-H\"older property . Proc. Amer. Math. Soc. 98 (1986) 287-293. MR 854035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Avner Ash. A note on minimal modular symbols . Proc. Amer. Math. Soc. 96 (1986) 394-396. MR 822426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dinakar Ramakrishnan. On the monodromy of higher logarithms . Proc. Amer. Math. Soc. 85 (1982) 596-599. MR 660611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. K. Oliver. On Bieberbach's analysis of discrete Euclidean groups . Proc. Amer. Math. Soc. 80 (1980) 15-21. MR 574501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Martin Moskowitz. An abstract Borel density theorem . Proc. Amer. Math. Soc. 78 (1980) 19-22. MR 548076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2